Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking siphene, optogest, no periods yet. Should it be continued or stopped?

my wife s LMP was 23 nov 2012, she is given SIPHENE for 5days and then OPTOGEST-200mg from 5th DEC, (the day when follicle ruptured) she is taking it till today & not got periods yet. shoul she take more optogest or stop it? is there any adverse effect of this drug on fetus? we are frighten as we have autistic twins.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi. She should go to her dr. and get a pregnancy test or confirm it by scan.However, Optogest is micronised progesterone and safe in pregnancy and it is for maintainence of pregnancy. It can be continued in first trimester of pregnancy aswell. So, she may continue it without fear and get her test done. Also take folic acid if you are trying to conceive.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor